versión On-line ISSN 0719-0646
DHAGE, BAPURAO C. Some Generalizations of Mulit-Valued Version of Schauders Fixed Point Theorem with Applications. Cubo [online]. 2010, vol.12, n.3, pp. 139-151. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000300009.
In this article, a generalization of a Kakutani-Fan fixed point theorem for multi-valued mappings in Banach spaces is proved under weaker upper semi-continuity condition and it is further applied to derive a generalized version of Krasnoselskiis fixed point theorem and some nonlinear alternatives of Leray-Schauder type for multi-valued closed mappings in Banach spaces.
Palabras llave : Multi-valued mappings; fixed point theorem; nonlinear alternative.